Anti-inflammatory tablets for the temporary relief of acute pain and inflammation related to sprains, strains, back and joint pains, migraine headaches and period pain.
Ingredients:��Each tablet contains diclofenac potassium 25mg. Contains sucrose
Not recommended for children under 14 years. Only take within the maximum stated dose. Take with food. Prolonged use can be harmful. Do not take if you are allergic to diclofenac, aspirin or anti-inflammatory medicines.
**Pharmacist only products require a consultation prior to delivery ��- on purchase one of our pharmacists will phone you**